OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.06 (1974) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6542

Title: Quasi additività e quasi subadditività nell'integrale ordinario del calcolo delle variazioni alla Weierstrass
Authors: Boni, Mauro
Issue Date: 1974
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Mauro Boni, "Quasi additività e quasi subadditività nell'integrale ordinario del calcolo delle variazioni alla Weierstrass", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 6 (1974), pp. 51-70.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
6 (1974)
Abstract: Si studiano proprietà di quasi subadditività e quasi additività per una classe di funzioni d'intervallo e si applicano i risultati all’integrale ordi¬nario del Calcolo delle Variazioni nel senso di Weierstrass relativamente a curve continue e a variazione limitata. Si dà poi un esempio di integrando che, relativamente alla curva di Vitali- Cantor, dà luogo ad una funzione d’intervallo che, oltre a non essere quasi additiva o quasi subadditiva, non è integrabile.
We study quasi sub additivity and quasi additivity properties for a class of interval functions and apply the results to non parametric Weier¬strass integral of the Calculus of Variation for continuous curves of bounded variation. We give then an example of an integrand which gives place, for the Vitali-Cantor curve, to an interval function which is neither quasi additive nor quasi sub additive and, in addition, is not integrable.
URI: http://hdl.handle.net/10077/6542
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.06 (1974)

Files in This Item:

File Description SizeFormat
BoniRendMat06.pdf1.41 MBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.